# SDR DALA2019091105260

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER INTERNAL WINDOW SKIN RT SIDE OF COCKPIT AREA (SM). NRC 00720: RETAINER INTERNAL WINDOW SKIN RT SIDE OF COCKPIT AREA WAS REPAIRED PER ER/A 581231-14 REV ORIGINAL (SECTION I: PERMANENT REPAIR) AND ETI-17-19-172 REV 1 ASSOCIATED ER/A 14-581231 ADDED FOR AC 9507. (LP #1264452)
